# SDR DL757090411

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,349 hours, 29,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31313
- Condition: Dented
- Location: Fs 569
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, SAA FOUND A DENT BETWEEN STRINGER S1 AND S2L AT FS 569.  THE CURRENT DENT WAS CLOSE TO AN ESIXTING REPAIR DOUBLER.  THE SITUATION WAS REPORTED TO BOEING, WHICH RESPONDED WITH INSTRUCTION TO REMOVE THE DOUBLER, CUTOUT THE DENTS, AND INSTALL AN EXTERNAL REPAIR DOUBLER.  THE REPAIR IS DOCUMENTED IN ERA 472308-14
